# SDR GTIA010381

- Difficulty date: May 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ELEVATOR ANTI-FLOAT TAB HAS DENTS AND AREA OF DELAMINATION.  REMOVED AREAS OF DENTS AND DELAMINATION TO ANTI-FLOAT TAB IAW DC9 MD80 SRM 55-04.  FABRICATED REPAIR IAW DC9 MD80 SRM 55-04.  INSTALLED REPAIR ON ANTI-FLOAT TAB IAW DC9 MD80 SRM 55-04.  (M)
